MAUDE Adverse Event Report: DENT4YOU AG. FLEXI-DAM; DENTAL DAM

DENT4YOU AG. FLEXI-DAM; DENTAL DAM
Catalog Number H09946
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Contact Dermatitis (4546)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer stated that they had a patient experience contact dermatitis due to use of the non-latex dam.The reaction was non-serious and was controlled with topical medications without any further medical interventions.The product was being used with single tooth isolation during an endodontic procedure and the dental dam did not tear.The information provided reasonably suggests that the medical device "caused or contributed" to an injury as the patient had to seek medical attention.For this reason, out of an abundance of caution, and per 21 cfr 803, the event is reportable.
 
Additional Manufacturer Narrative
No product was returned for investigation.The description of the complaint states the patient experienced contact dermatitis due to use of the non-latex dental dam.The dental dam did not tear and the patient was treated with topical medications.H09946 is manufactured as non-latex dental dam and stored in a location sealed and separated from latex dental dam.As the product was not returned, it could not be tested further to determine if the dental dam contained contaminates resulting in skin irritation.

Brand Name
FLEXI-DAM
Common Device Name
DENTAL DAM
Manufacturer (Section D)
DENT4YOU AG.
bahnhofstrasse 2
heerbrugg, 9435
SZ  9435
Manufacturer (Section G)
COTLENE WHALEDENT INC.
235 ascot parkway
cuyahoga falls OH 44223
Manufacturer Contact
tricia cregger
235 ascot parkway
cuyahoga falls, OH 44223
MDR Report Key20263343
Report Number2416455-2024-00004
Device Sequence Number15544749
Product Code EIE
UDI-Device Identifier07630392901208
UDI-Public(01)07630392901208(10)J181901(11)240207(17)290119
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberH09946
Device Lot NumberJ181901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown